# SDR CA030404009

- Difficulty date: April 2, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 4,963 hours
- Engine: Ge CF343B1
- System (JASC): 2121 · Air Distribution Fan
- Part: Flapper Valve
- Part number: 101270
- Condition: Damaged
- Part time: 13,399 hours, 12,240 cycles
- Component: Display Cool Fa, Technofan, AE0804AA2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AT CRUISE ALTITUDE 'ARINC COOL' & 'DISPLAY COOL'MESSAGES WERE GIVEN. FLIGHT ALTERNATE AND STANDBY SELECTIONS WERE TRIED BUT MESSAGE STAYED ON.AIRCRAFT PLANNED TO DIVERT BUT AT LOWER ALTITUDETHE MESSAGE WENT AWAY SO FLIGHT CONTINUED TO ORIGINAL DESTINATION.MAINTENANCE FOUND FLAPPER VALVE ON LOWER COOLING FAN STUCK OPEN. VALVE HAD GROOVE WORN ON HINGE ARM CAUSING IT TO HANG UP ON HINGE PIN MOUNT.
